Certain homological properties of triangular matrix rings

  • Gang Yang

    Lanzhou Jiaotong University, P. R. China
  • Junpeng Wang

    Northwest Normal University, Lanzhou, P. R. China
Certain homological properties of triangular matrix rings cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

In this paper, we study the (Gorenstein) flat dimension of modules over triangular matrix rings, and give estimations of the (Gorenstein) weak global dimension and the supremum of flat lengths of injective modules over triangular matrix rings. As applications, some new Ding–Chen rings are constructed.

Cite this article

Gang Yang, Junpeng Wang, Certain homological properties of triangular matrix rings. Rend. Sem. Mat. Univ. Padova 154 (2025), pp. 77–96

DOI 10.4171/RSMUP/169